MathSciNet Relay Station
MathSciNet bibliographic data
MR1302913 60F15 (60F17)
Arcones, Miguel A. Some strong limit theorems for $M$-estimators. Stochastic Process. Appl. 53 (1994), no. 2, 241–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement